# SDR UPS03840448

- Difficulty date: April 13, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- Aircraft time: 74,572 hours, 28,469 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, MAIN CABIN AFT PRESSURE BULKHEAD IS CRACKED AT STA 1766 RBL 35 AT APPROX 66 INCHES ABOVE FLOOR LEVEL.  CUT OUT DAMAGED AREA, NDT VERIFIED NO CRACKS AT CUTOUT.  FABRICATED AND INSTALLED FILLER IAW SRM 53-2-5 FIG 14A, FOUND TO BE WITHIN RANGE LIMITS OF PREVIOUSLY INSTALLED REPAIR IAW SRM 53-2-5 FIG 14A.
